Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 129, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2020, 5:27 PM MDT for Las Animas County, Otero County, Pueblo County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2020, 5:27 PM MDT (23:27 UTC)
- Expired
- Jul 14, 2020, 6:15 PM MDT
- In force
- 48 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 74 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 2:26 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -309 J/kg
- Mixed-layer LCL
- 2723 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
365
WUUS55 KPUB 142327
SVRPUB
COC071-089-101-150015-
/O.NEW.KPUB.SV.W.0129.200714T2327Z-200715T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
527 PM MDT Tue Jul 14 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Otero County in southeastern Colorado...
North central Las Animas County in southeastern Colorado...
Southeastern Pueblo County in southeastern Colorado...
* Until 615 PM MDT.
* At 526 PM MDT, a severe thunderstorm was located 16 miles north of
Delhi, or 32 miles west of La Junta, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3772 10425 3796 10417 3796 10370 3767 10379
TIME...MOT...LOC 2326Z 286DEG 23KT 3786 10411
HAIL...1.25IN
WIND...60MPH
$$
Hodanish1 follow-up statement
234
WWUS55 KPUB 142350
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
550 PM MDT Tue Jul 14 2020
COC071-101-142359-
/O.CAN.KPUB.SV.W.0129.000000T0000Z-200715T0015Z/
Las Animas CO-Pueblo CO-
550 PM MDT Tue Jul 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAS ANIMAS AND
SOUTHEASTERN PUEBLO COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
LAT...LON 3770 10404 3796 10404 3796 10370 3767 10379
TIME...MOT...LOC 2349Z 286DEG 23KT 3782 10393
$$
COC089-150015-
/O.CON.KPUB.SV.W.0129.000000T0000Z-200715T0015Z/
Otero CO-
550 PM MDT Tue Jul 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHWESTERN OTERO COUNTY...
At 549 PM MDT, a severe thunderstorm was located 8 miles west of
Timpas, or 23 miles southwest of La Junta, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3770 10404 3796 10404 3796 10370 3767 10379
TIME...MOT...LOC 2349Z 286DEG 23KT 3782 10393
HAIL...1.25IN
WIND...60MPH
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:00 PM MDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 14, 3:00 PM MDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 300 PM MDT Tue Jul 14 2020 .SHORT TERM...(This evening through Wednesday) Issued at 233 PM MDT Tue Jul 14 2020 ...Severe Thunderstorm Potential Continues Today and Again Wednesday... Shower and storm activity continue to develop this afternoon across much of the region. Everything is still fairly scattered but do expect to see an increase in coverage through the mid-afternoon hours. Cool front continues to slowly slink through the region though not sure how much farther south and west it will make it given the convection already developing in the high terrain. Outflows and convective contamination may not allow the cool front to move too much today. That said, wherever it does end up will be the main focus for some stronger and more severe thunderstorms later this afternoon and evening. It will also be the focus for heavy, possible flash flooding, rainfall over the far eastern Colorado plains. Dewpoints remain in the mid to upper-60s at early this afternoon across the plains with lower LCL heights. Hi-res guidance has been pretty consistent on developing some discrete supercells coming off the Palmer Divide and then tracking east-southeast. The issue becomes how quickly this initial activity grows upscale as it moves into Kiowa County and points south. Thinking the discrete stuff turns quickly into a QLCS-ish type of system once it gets into open territory as we do expect there to be a more west-east oriented boundary, higher surface dewpoints, ribbon of very high surface theta-e, stronger uni-directional west flow aloft and tied to over 2500 J/kg MLCAPE. The hail threat transitions into a wind threat with some embedded mesovorticies possible, quick spinners, as the activity moves into Kansas. Nonetheless, it will be interesting to see exactly what happens when the initial activity hits that moisture rich air with minimal CIN across the Ark River Valley. Activity will be well east overnight but the light easterly flow in its wake will push better low-level moisture back towards the Front Range. We've increased cloud cover for Wednesday morning and as we go into Wednesday morning, this cloud layer will act like a lid/cap for expected thunderstorm activity tomorrow afternoon. Expecting dewpoints to be at least 7-10 degrees warmer Wednesday afternoon, farther west into the foothills, but temperatures will be about 7-10 degrees cooler. Continued easterly flow will get the afternoon action going once we reach convective temperatures, though the onset may be a few hours later than today given the column is a little cooler than today. Shear and CAPE look a little better across the Front Range and southeast. This is the corridor for activity tomorrow with large hail and damaging wind gusts. .LONG TERM...(Wednesday night through Tuesday) Issued at 233 PM MDT Tue Jul 14 2020 Not much change to the extended forecast thinking. The main differences in the operational solutions do not appear until early next week with the positioning of the upper high over the western states. Ensembles are mostly split between to GFS and ECMWF with the upper high positioning. Wednesday night into Friday...the upper level pattern will continue to feature an upper high over the Desert Southwest, with broad troughing near the Canadian border through the end of the week. This will keep westerly flow across Colorado, before upper ridging builds north on Friday. Several embedded disturbances will move across Colorado leading to multiple rounds of strong to severe thunderstorms across the region. Expect severe weather across the Plains Wednesday evening, exiting into western Kansas by Thursday morning. Large hail and gusty outflow winds in excess of 60 mph are possible as storms track east over the Plains. An outflow boundary is forecast to push back west into the I-25 corridor by morning as well, with easterly low level upslope flow expected across the Plains. This will also pool moisture across the region. On Thursday, the next upper disturbance is forecast to track across Colorado. Models have plenty of moisture over the Plains, with lower 60 dewpoints. This will help lead to decent afternoon instability, with SBCAPE values rising to near 2500 j/kg. Shear will be modest at 35 kts. the factors will lead to the potential for another round of strong to severe thunderstorms on Thursday afternoon. Expect development along a dryline near the I-25 corridor, and quickly spread east during the late afternoon and evening hours, clearing into Kansas overnight. On Friday, the upper high to the south will edge northward. Flow will shift more southwesterly across the state with energy lifting north out of the Desert Southwest. Another round of strong to severe storms is possible, but there are some limiting factors. CAPE values will be much less with dewpoints on the Plains only in the 50s. Shear will also be much weaker, less than 30 kts. Coverage will likely not be as great across the Plains during the afternoon and evening hours, but storms that do form will be capable of strong winds in excess of 60 mph and large hail. Temperatures on Thursday will reach into the lower to mid 90s, before reaching back to near 100 on Friday for the Plains. Saturday into Tuesday...the upper level high will continue to migrate westward with the main difference between the GFS and ECMWF being how fast it does so. The GFS shifts it west across Colorado into the Great Basin by Tuesday, while the ECMWF is slower with the upper high sitting over Colorado by Tuesday. The GFS would have more widespread showers and thunderstorms across Colorado. The ECMWF is drier given the location of the upper high. For the most part, expect near daily afternoon and evening thunderstorms. The most likely areas to see thunderstorms will be over the Mountains, with activity spreading into the I-25 corridor. Flow aloft is weak, so storm movements will be slow. If a stronger storm becomes parked over a burn scar, flash flooding will be possible. Hot temperatures will continue across the region with the lower elevations continuing to see highs in the 90s. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 233 PM MDT Tue Jul 14 2020 Today...VFR/MVFR in showers and storms. KPUB/KCOS will have the better chances for direct thunderstorm impacts this afternoon around 20-22Z. Large hail and damaging winds, in excess of 50 knots possible, with frequent lightning. Winds will become more northeast early afternoon with a predominant west wind at KALS. High confidence. Tonight...VFR. Storms clear east later this evening leaving us with light and variable winds overnight under mostly clear skies. High confidence. Wednesday Morning...VFR/MVFR. Not seeing a lot of terminal impacts through the end of the TAF cycle at this time outside of some MVFR stratus at KCOS/KPUB. We should develop a better easterly flow at KPUB/KCOS towards the end of the cycle bringing in low-level moisture allowing the stratus to develop or inch closer to the terminals. High confidence. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HEAVENER LONG TERM...MOZLEY AVIATION...HEAVENER
Hazardous weather outlook, Jul 14, 12:33 PM MDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1233 PM MDT Tue Jul 14 2020 COZ058>089-093>099-151300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1233 PM MDT Tue Jul 14 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe storms are expected over the plains this afternoon and evening. Storms are anticipated to develop around midday over the mountains before spreading eastward to the plains. Ping pong ball size hail, wind gusts in excess of 60 mph, and lightning will be the primary threats associated with the storms today. There is also potential for an isolated tornado across the plains, mainly east of La Junta. Over the mountains, there is limited potential for burn scar flash flooding if a storm should develop over one of the newer scars. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to severe storms will again be possible over the plains on Wednesday, with a risk of winds over 60 mph, hail up to golf ball size, locally heavy rainfall and frequent cloud to ground lightning. Farther west over the mountains and interior valleys, scattered thunderstorms are expected, with hail up to nickel size, winds of 50 mph, brief heavy rainfall and frequent cloud to ground lightning all possible. There will also be the possibility of flooding of burn scars across mainly the eastern mountains on Wednesday, with the greatest risk over the Spring burn scar. For the remainder of the week into the weekend, scattered afternoon and evening thunderstorms are expected each day, with the greatest chance for storms over the mountains. Locally heavy rainfall, frequent lightning, small hail and wind gusts to 50 mph will be possible with any stronger storms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible along and east of Interstate 25 this afternoon and evening. 55/88
In the hours before
Special weather statement, Jul 14, 4:19 PM MDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Pueblo CO 419 PM MDT Tue Jul 14 2020 COZ084-085-142245- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 419 PM MDT Tue Jul 14 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 445 PM MDT... At 419 PM MDT, Doppler radar was tracking a strong thunderstorm near Falcon, or 13 miles east of Colorado Springs, moving east at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Schriever AFB. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3882 10461 3893 10461 3896 10447 3877 10446 TIME...MOT...LOC 2219Z 273DEG 11KT 3887 10458 MOORE
Special weather statement, Jul 14, 4:44 PM MDT, 43 minutes before
Special Weather Statement National Weather Service Pueblo CO 444 PM MDT Tue Jul 14 2020 COZ086>088-142330- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 444 PM MDT Tue Jul 14 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO... NORTHWESTERN LAS ANIMAS AND SOUTHERN PUEBLO COUNTIES UNTIL 530 PM MDT... At 442 PM MDT, Doppler radar was tracking a strong thunderstorm 19 miles northeast of Walsenburg, or 26 miles south of Pueblo, moving northeast at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Walsenburg and Colorado City. A severe thunderstorm watch is in effect until 9 pm for the eastern plains of Colorado. LAT...LON 3748 10471 3790 10488 3832 10409 3768 10412 TIME...MOT...LOC 2242Z 241DEG 27KT 3789 10463 Hodanish
Special weather statement, Jul 14, 4:52 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
452 PM MDT Tue Jul 14 2020
COZ084-085-142330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
452 PM MDT Tue Jul 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL
530 PM MDT...
At 451 PM MDT, Doppler radar was tracking a strong thunderstorm near
Truckton, or 30 miles east of Colorado Springs, moving east at 15
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hanover, Truckton, Yoder, Ellicott and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
LAT...LON 3872 10405 3854 10405 3854 10447 3884 10448
3890 10407
TIME...MOT...LOC 2251Z 264DEG 14KT 3869 10428
MOORESpecial weather statement, Jul 14, 5:05 PM MDT, 22 minutes before
Special Weather Statement National Weather Service Pueblo CO 505 PM MDT Tue Jul 14 2020 COZ085-142330- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 505 PM MDT Tue Jul 14 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL 530 PM MDT... At 505 PM MDT, Doppler radar was tracking a strong thunderstorm over Stratmoor, or near Colorado Springs, moving east at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Southern Colorado Springs, Fountain, Stratmoor, Fort Carson, Security, Peterson AFB, Security-Widefield and Cimarron Hills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3869 10482 3882 10486 3891 10466 3867 10459 TIME...MOT...LOC 2305Z 257DEG 14KT 3876 10477 MOORE
Local storm report, Jul 14, 5:14 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT TUE JUL 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL YODER 38.84N 104.22W
07/14/2020 M1.75 INCH EL PASO CO PUBLIC
RELAYED VIA MEDIA.
&&Local storm report, Jul 14, 5:26 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT TUE JUL 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 1 NNW RUSH 38.85N 104.09W
07/14/2020 M1.50 INCH EL PASO CO PUBLIC
SOCIAL MEDIA POST.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:47 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 14, 1:52 PM MDT | Special Weather Statement | PUB | Saguache | 38 min |
| Jul 14, 1:57 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 14, 3:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 14, 3:32 PM MDT | Special Weather Statement | PUB | Teller | 43 min |
| Jul 14, 3:38 PM MDT | Special Weather Statement | PUB | Elbert | 37 min |
| Jul 14, 3:48 PM MDT | Special Weather Statement | PUB | Teller | 42 min |
| Jul 14, 3:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Jul 14, 3:56 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 14, 3:57 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 14, 3:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 14, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jul 14, 4:19 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 14, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 17 min |
| Jul 14, 4:44 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| Jul 14, 4:52 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jul 14, 4:59 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 46 min |
| Jul 14, 5:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 14, 5:06 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 24 min |
| Jul 14, 5:18 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 42 min |
| Jul 14, 5:22 PM MDT | Tornado Warning | PUB | Crowley, El Paso, Pueblo | 23 min |
| Jul 14, 5:34 PM MDT | Tornado Warning | PUB | Crowley | 26 min |
| Jul 14, 5:56 PM MDT | Tornado Warning | PUB | Crowley | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.